MathSciNet Relay Station
MathSciNet bibliographic data
MR1195199 90C70 (04A72 90C29)
Dutta, D.; Tiwari, R. N.; Rao, J. R. Multiple objective linear fractional programming—a fuzzy set-theoretic approach. Fuzzy Sets and Systems 52 (1992), no. 1, 39–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement